# SDR AALA2020080319007

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,233 hours, 7,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE AT DOOR 4L SHOWS ARMED IN COCKPIT BUT SHOWS AMBER ON THE FLIGHT ATTENDANTS PANEL. SERVICED 4L DOOR ASSIST BOTTLE PER AMM 52-10-00.
